# SDR DJFA20181002001

- Difficulty date: October 2, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N355FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500139
- Aircraft time: 4,690 hours, 3,261 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WE HAD A "GEN1 FAIL". WE TRIED TO RESET GEN 1 ACCORDING TO CHECK LIST. WE WERE NOT ABLE TO RESET IT. REMOVED AND REPLACED LT STARTER GENERATOR AND OPS TESTED WITH NO FURTHER DEFECTS FOUND IAW AMM 24-31-00. ACCOMPLISHED PWC EMM TASK 05-50-00-210-821. STARTER / GEN UNSCHEDULED REMOVAL. REPLACED STARTER MAGNETIC FACE SEAL PN 3059820-01 ACCESSING GEAR BOX BREATHER SEAL PN 307981801 AND FMU INPUT FUEL TUBE PN 3126971-01. REPLACED OIL FILTER PN 3052590-01. OPS AND LEAK CHECKS GOOD.
